Swollen + Hyaluronidase

Narrow 17 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

What can I do to get relief from side effects of Vitrase?

I just had my second injection of Vitrase yesterday and my eyes and head feel and look horrible. Soon after the injection I felt pressure in my head... READ MORE

How long will it take for the eye puffiness, huge water retention in face and swollen jowls to resolve from Hyaluronidase?

Had an overfill of juvaderm in cheeks injected 3 months ago. Iv had several rounds of hyaluronidase to dissolve. Im not sure how much filler is left... READ MORE

Had hyaluronidase in my lip to remove excess Juvederm in the middle. So much pain isn't normal, is it? (Photo)

He put bit juvaderm on both sides of my lip. i was nothappywith the result. There was a little bump in the middle from earlier injection he put one... READ MORE

Reaction to hyaluronidase? (photos)

I visited my ps yesterday to have a small lump of lip filler dissolved. He only used a tiny half measure of hyaluronidase which he said would be... READ MORE

Should I be concerned about red patches after hylenex?

I was injected with hylenex to remove juvederm. I bled, and now I am sore, swollen with red patches at the injection site. READ MORE

Swollen lymph node after hyaluronidase 3 days ago. Should I be concerned?

After 11 weeks of hell, a ophthalmic/oculoplasitc aesthetic surgeon removed my Juvederm Voluma with hyaluronidase. First time getting cheek filler,... READ MORE

I Injected Hyaluronic Acid in in my Face and Its Swollen Because It Had Permanent Filler from 10 Years, What Should I Do?

I injected Hyaluronic acid to the lines on my face, but i had a permanent material injected 10 years ago called polyacrilamide, my face is swallen... READ MORE

I had 8 vitrase injections to remove a Restylane overfill in lips. I'm still swollen after 9 months. Any tips would help!

Hi, About 11 months ago I had restylane lip injections done. Overfilled and very unhappy with the results I had them dissolved with hyluronidase. I... READ MORE

Lip swollen for almost a week after Hyaluronidase! Is this normal?

I've had juvederm in My upper lip , 3 weeks later i still had a lump that ruined my smile, so i went back to my doctor and he disolved it i guess with... READ MORE

4 injections of hyaluronidase, and still with fluid retention under the eyes, why? (photo)

After 4 injections of hyaluronidase, today 4 days ago that I put the last injection and I still fluid accumulation, too hematoma. I again have the... READ MORE

Lip filler with hyaluron has left me with duck lips. What can I do? (Photo)

Yesterday I've got my lips done with hylauron. Only in upper lip. 1 day after I went back for more hylauron also in upper lip. Together it was 0,5 ML.... READ MORE

swelling lips after Hyaluronidase injection to dissolve juvederm, is it normal?

I've had my lips injected with juvederm but i wasn't so happy with the results as there was a lump in my upper lip for a month, i went to my doctor... READ MORE

Edema under eyes, Hyaluronidase. Any suggestions?

Wo days 4th hyaluronidase injected me time to eliminate dark circles Hyaluronic pq is causing me edema ago. The area is swollen and I believe that... READ MORE

22 hours after Hyaluronidase injection and my lips are so swollen! Is it OK? How is it fixed? (Photo)

I have inhected my lips with fillers about 8 days ago now ,, i didnt like my results so i went back to the doctor today and he injected hyaluronidase... READ MORE

Had Vitrase injected 2 weeks ago and nose still swollen. How long is normal?

I had Vitrase to remove restylane in my nose two weeks ago. The doc injected my nose several times in one session, and I'm well aware that this caused... READ MORE

I have a painful lump on my lip after a hyaluronidase injection. What should I ask the doctor to do? (Photo)

I had juvederm injected into my lips 7 weeks ago. The initial swelling went down after a week and the result was a bit lumpy but ok. Then at 5 weeks... READ MORE

Removing Voluma fillers from cheek and jawline?

I've had my fillers 4 days ago and I really don't like the result. My wedding is in 4 weeks. Can I use Hyaluronidase to dissolve the fillers? And will... READ MORE

No matching results